# SDR A6WA201140676

- Difficulty date: August 2, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LWR OTBD SKIN AND LWR REMOVABLE PANELS CHAFED.  WORKED IAW REO 601R-57-60-020 TO BLEND NDT ALODINE, PRIME AND PAINT TOP COAT.
